# SDR SWAA2022022238645

- Difficulty date: September 19, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 20,525 hours, 8,885 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 631BB CLAMP RING HAVE FRETTING CORROSION; MARKED. / EVALUATED FRETTING CORROSION ON RIGHT WING FUEL ACCESS PANEL 631BB CLAMP RING REMOVED AND REPLACED RIGHT WING FUEL ACCESS PANEL CLAMP RING 631BB IAW B737 SRM 57-20-01-1A-1 FIGURE 104 SHEET 7 TO BE OUT OF LIMITS ATAG 2A64 A25642
